Hi ladies, hope you are having a good week. I am on the contraceptive patch, and my doc has asked me to put 3 months of the patch together without a break at all while I wait for my appointment with the specialist. (It is the same as the pill, take it for 3 weeks then have a week off) I am now on the 3rd month, but I have been bleeding continually for about a month now and it is getting heavier. My pain is almost unbearable at the moment. The pain is changing, and I am worried it is actually being made worse by putting the patches together even though it's supposed to help! I am waking up every morning in agony. I am worried that it is the bleeding which is causing the pain. And I am fed up of having a constant period! Luckily I have a doctors appt tomorrow, so hopefully he will let me come off the patch. Has anyone else had this problem where the pain just gets worse when they try back to back pills/patch?
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.